MathSciNet Relay Station
MathSciNet bibliographic data
MR569548 14C05 (14K30)
D'Souza, Cyril Compactification of generalised Jacobians. Proc. Indian Acad. Sci. Sect. A Math. Sci. 88 (1979), no. 5, 419–457.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement